Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

When i masturbate i ejaculate within a minute

hi ,sir actually its really embarrasing....but wen i masturbate i ejaculate within a minute or 2....!!i need help...m even scared to make out with my girfriend!!! im 19,male, is this some kinda permanent problem?????
Asked On : Thu, 3 Mar 2011
Answers:  1 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. What you are having is premature ejaculation. Fortunately it is mostly due to psychological reasons. The treatment of premature ejaculation is having a psychological session with the couple, stop-start or squeeze-pause techniques, desensitizing creams and SRRI (selective serotonin reuptake inhibitors) in severe cases.

I would suggest you to consult a venereal and sexual health expert and discuss this with him. For you stop- start and squeeze –pause technique can be helpful. Hope it helps you. Regards.

Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor